# SDR UALA2013040802297

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 47,494 hours, 18,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Control Valve
- Part number: A68793006
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE ELEVATOR ACTUATOR 34CE1.  SHOULD READ ELEVATOR SERVO VALVE.  REPLACED LEFT GREEN SERVO CONTROL VALVE. (PCN 644-0040)
